Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

176 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is bloody, black, or tarry stools a side effect of fludara?

Premium Questions

doctor1 MD

Black tarry stools, loose while taking augmentin . In know it may be side effect but should I stop? Will it be much longer? ...

doctor1 MD

that was clean. Tissues taken for biopsy were benign. Today, I had a thick, tarry black stool . Can ... about the bloody stool? ...

doctor1 MD

ago and immediately his stool turned a very dark brown. not black and tarry but very dark brown ... in the last 7 days. he stopped two days ago and his stool this morning is still dark brown. borders on black ...

doctor1 MD

I've had two episodes of black, tarry stools - never had 'em before? Is this serious? ...

doctor1 MD

3 months ago, I had black tarry stool for 3 days n it went away. I haven't had one since. Should I go see a dr? About 3 months ago, I had a black tarry stool for 3 days. It went away and a week later ...

Public Forum Discussions

doctor1 MD

I have started taking probiotics for vaginal discomfort and have experienced black tarry stools. Is this a side effect of taking probiotics. I am a 67 yr. old female and not taking any medication. My blood ...

doctor1 MD

for hot flashes, Zyrtec 10 mg for allergies. I ve noticed i get sudden diarrhea (loose stools) and then i get black tarry stools (not every time, but once a month) after the diarrhea. Is this side effects ...

doctor1 MD

I was having black tarry stools 7 weeks ago for a period of 3 weeks. The doctors believe ... inflammation in my upper intestine. Today however I had my first episode of black tarry stool along ...

doctor1 MD

Hi, for the past 2 days I have had diarreah, nad today I had black tarry stools. Often when I have ... breast. More pain on the rght side of my stomache though. What could be causeing this? I do have h ...

doctor1 MD

noticed that pieces of black or tarry stool came up as well. Still having pieces in reg. stool ...

doctor1 MD

and drank quite heavily for 2 days in a row. On the third day I had black tarry stool. I haven t had ...

doctor1 MD

and have had giardia 8 times before so i m pretty sure it was giardia). I am having black, tarry and foul smelling stools. Is this a normal reaction to tinidazole? I m also still feeling extremely weak in my limbs ...

doctor1 MD

I am almost 24 weeks pregnant and have had hyperemesis gravidarum since the beginning. Just started having black tarry stools last night. should I be concerned? 31y/o white female 220lbs History ...

doctor1 MD

I have started on neurontin one week ago for nerve pain from knee surgery 1 tablet a day plus vicodin and hydrochlorothiazide.IAm having black tarry stools and nervousness plus the swelling in my knee ...

doctor1 MD

to have black tarry stools? I ve had to go 6 times so far this morning already, I ve been taking this medication for 3 weeks now and this is the first time my stools have looked like this.... ...

Mobile Questions and Answers

doctor1 MD

Hello! Black,tarry stools is a very serious sign.It indicates upper gastrointestinal bleeding and it is not a common side effect of Effexor. I suggest to consult a physician and get examined as soon as possible. Take care

doctor1 MD

More common side effects of azithromycin Diarrhea loose stools Less common Blistering, crusting, irritation, itching, or reddening of the skin cracked, dry, or scaly skin fever swelling Rare Abdominal or stomach pain blistering, peeling, or loosening of the skin bloody or cloudy urine bloody, black, or tarry stools body aches or pain

doctor1 MD

Hi Bnmchoi! Good morning. I am Dr Shareef answering your query. Yes, Augmentin might cause you some loose stool, but tarry stool warrants for a clinical assessement and a stool test for occult blood . Till the reports arrive, you might go for a proton pump inhibitor, an antacid gel, and avoid any knd of anti inflammatory/pain killer drugs which are all gastric irritants. See a doctor if persists.